# SDR COMA0660677

- Difficulty date: December 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 28,055 hours, 24,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020327
- Condition: Cracked
- Location: Lt Wing
- Part time: 28,055 hours, 24,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR CHANNEL IN WHEEL WELL AT WS 58.88 FWD OF COVER PANEL HAS A 1 INCH CRACK IN THE TOP CORNER.  APPLIED DOUBLER TO LEFT REAR SPAR CHANNEL PER EA 10-5720-01477.
